The geometry of complete linear maps

Dan Laksov Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.332682

Arkiv for Matematik, 26, (1), 231-263, 1986.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:27 uploaded by arkivadmin ] [ 289 downloads ] [ 0 comments ] [ Cited by 9 ]
@inproceedings{dan1986the,
  title={The geometry of complete linear maps},
  author={Dan Laksov},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203527567621491},
  booktitle={Arkiv for Matematik},
  volume={26},
  number={1},
  pages={231-263},
  year={1986},
}
Dan Laksov. The geometry of complete linear maps. 1986. Vol. 26. In Arkiv for Matematik. pp.231-263. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203527567621491.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved